Vol 8, No 2 (2019)

Table of Contents


Articles


Global stability for a discrete SIR epidemic model with delay in the general incidence function

Guiro Aboudramane, Dramane Ouedraogo, Harouna Ouedraogo Pages: 32-45

DOI: 10.14419/ijamr.v8i2.29528

New robust-ridge estimators for partially linear model

Mervat M. Elgohary, Mohamed R. Abonazel, Nahed M. Helmy, Abeer R. Azazy Pages: 46-52

DOI: 10.14419/ijamr.v8i2.29932
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.